Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Pittsburgh, PA

April 10, 20134 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 10, 2013, 2:07 PM EDT for 4 counties in Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 2:07 PM EDT (18:07 UTC)
Expired
Apr 10, 2013, 2:45 PM EDT
In force
38 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Clarion County, PA, Forest County, PA, Jefferson County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:06 PM EDT, 1 minute earlier.

Area forecast discussion, Apr 10, 2:06 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
206 PM EDT WED APR 10 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL WAVER ACROSS THE REGION THROUGH THURSDAY
WITH PERIODS OF SHOWERS AND THUNDERSTORMS. THE FRONT WILL CROSS
THE REGION THURSDAY NIGHT INTO EARLY FRIDAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER TEMPERATURES
FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WITH 1030AM UPDATE...MADE CHANGES TO TEMPS AND POPS. EVEN HI-RES
MODELS ARE HAVING A HARD TIME FIGURING OUT THE CURRENT FRONTAL
LOCATION AND WHERE THE TIGHT TEMPERATURE GRADIENT LIES. ERIE
CURRENTLY HAS TEMPERATURE OF 44...WHILE MEADVILLE IS 63. ADJUSTED
HIGH TEMPS AS BEST AS POSSIBLE. IN ADDITION...MADE SLIGHT TWEAKS
TO TIMING OF POPS TODAY. HI-RES MODELS INDICATE THAT THUNDERSTORMS
COULD DEVELOP IN A LINE AND MOVE SOUTH DURING THE 18Z-21Z TIME
FRAME...WHICH WAS ALREADY REFLECTED IN POP GRIDS. PREVIOUS
DISCUSSION FOLLOWS.

FRONTAL BOUNDARY HAS EDGED SOUTH OVERNIGHT AND NOW LIES JUST NORTH
OF INTERSTATE 80 ACROSS PA. MAIN QUESTION FOR TODAY IS HOW FAR
SOUTH FRONT WILL PUSH AS SHORTWAVE MOVES EAST FROM THE GREAT LAKES
AND CONVECTION FIRES ALONG FRONT. HUGE TEMPERATURE GRADIENT ALONG
BOUNDARY AND FORECAST HIGHS WILL RANGE FROM UPPER 60S FAR NORTH
TO AROUND 80 FAR SOUTH BUT AMOUNT OF SKY COVER ACROSS THE SOUTH
WILL BE CRITICAL TO MAX TEMPS. WITH TEMPERATURES STILL QUITE WARM
THIS MORNING ACROSS THE SOUTH DID NOT MAKE ANY MAJOR CHANGES TO
PREVIOUS FORECAST TEMPS. SPC HAS MUCH OF AREA IN SLIGHT RISK WITH
STRONG UNIDIRECTIONAL WIND PROFILE. ELEVATED CONVECTION EXPECTED
NORTH OF FRONT WITH LARGE HAIL POSSIBLE. AMOUNT OF LOW LEVEL
INSTABILITY SOUTH OF FRONT IS IN QUESTION AS MID LEVEL CLOUDS
ALREADY ACROSS OHIO MOVING EAST MAY LIMIT AMOUNT OF SURFACE CAPE
THAT CAN BE REALIZED. FOR NOW KEPT HIGHEST POPS NORTH OF
PITTSBURGH WITH CHANCE POPS SOUTH.

FRONT WILL STALL AGAIN TONIGHT AND THEN SHIFT NORTH AGAIN THURSDAY
MORNING AHEAD OF APPROACHING DEEP UPPER TROUGH/CLOSED LOW MOVING
TOWARD OHIO VALLEY. TRIED TO KEEP CONTINUITY WITH PREVIOUS
FORECAST FOR TIMING OF POPS WITH MAIN COLD FRONT THEN REACHING THE
REGION LATER THURSDAY AND CROSSING UPPER OHIO VALLEY FRIDAY.
SHOWERS AND STORMS LIKELY ACROSS PITTSBURGH AND NORTH THIS
EVENING THEN TAPER OFF LATER TONIGHT INTO EARLY THURSDAY AS FRONT
SHIFTS NORTH.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
CAT POPS AS THURSDAY NIGHT PROGRESSES INTO FRIDAY WITH FROPA.
TEMPERATURES WILL REMAIN ABOVE NORMAL UNTIL FRIDAY AFTER FRONT.
SLIGHT RISK OF SEVERE AGAIN WITH MAIN FRONT BUT OVERNIGHT
THURSDAY/EARLY MORNING FRIDAY TIMING LOOKS TO LIMIT INSTABILITY.

WITH RECENT DRY ANTECEDENT CONDITIONS NOT EXPECTING RAINFALL TO BE
ABLE TO PRODUCE ANY FLOOD PROBLEMS ALTHOUGH WHERE STORMS POSSIBLY
TRAIN ALONG FRONT HEAVY RAINFALL POSSIBLE.

MUCH COLDER FRIDAY NIGHT INTO SATURDAY IN NORTHWEST FLOW BEHIND
THE FRONT. WITH 850MB TEMPS FALLING TO -5C TO -7C SCATTERED
SHOWERS REMAIN IN FORECAST AND A FEW SNOWFLAKES MAY MIX IN AS WELL
FAR NORTH AND RIDGES EARLY SATURDAY MORNING.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
COLD ADVECTION CONTINUES IN EARNEST RIGHT THROUGH THE DAY FRIDAY
INTO FRIDAY NIGHT AS 850 MB CONSENSUS TEMPERATURES FALL OFF INTO
THE -6 TO -8C RANGE. INCREASINGLY UNSTABLE CONDITIONS DUE TO
COLDER MID-LEVEL TEMPERATURES SLIDING OVER THE AREA AS WELL AS
CONTINUED WEAK SHORT WAVE ACTIVITY IN THE LARGER SCALE TROUGHING
OVER THE AREA WILL MAINTAIN A LOW END CHANCE OF RAIN SHOWERS
MIXING WITH SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY.

THE COLD ADVECTION OF THE FIRST HALF OF THE WEEKEND WILL BE SHORT
LIVED...AS MID-LEVEL HEIGHTS START TO COME UP BY SUNDAY WITH THE
NORTHEASTWARD MOVEMENT OF THE MID-LEVEL SYSTEM. AS THIS
OCCURS...DEEPENING UPPER TROUGHING OVER THE WESTERN CONUS ON ALL
MODELS AND ENSEMBLE SYSTEMS SHOULD DRIVE HEIGHTS HIGHER OVER THE
EASTERN CONUS. IN RESPONSE...WARMER CONDITIONS SHOULD BECOME MORE
COMMON. HOWEVER...THE DEGREE OF RIDGING OVER THE REGION IS NOT
PARTICULARLY WELL AGREED UPON...PARTICULARLY TOWARD THE MIDDLE OF
NEXT WEEK. THIS COULD LEAVE THE AREA OPEN TO INSTABILITY
ENCROACHING FROM THE SOUTHWEST WITH RETURN FLOW FROM THE GULF. DUE
TO THIS POSSIBILITY...CHANCES OF SHOWERS REMAIN IN THE
FORECAST...HOWEVER TEMPERATURES STILL SEEM LIKELY TO REMAIN NEAR
OR ABOVE NORMAL. FRIES

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. A
STALLED FRONTAL BOUNDARY...OVER PA/NY BORDER...SHOULD KEEP ANY
OVERNIGHT ACTIVITY TO THE NORTH.

LATER THIS MORNING AND CONTINUING THROUGH THE AFTERNOON...A SERIES
OF UPPER LEVEL WAVES WILL SWEEP THROUGH THE UPPER OHIO VALLEY. THIS
ENERGY WILL BRING BKN-OVC CU AND ALSO THE RISK FOR SHOWERS/STORMS.
LATEST HI-RES MODEL DATA IS INDICATING A LINE OF SHOWERS DEVELOPING
FROM WEST TO EAST LATE THIS MORNING AND CONTINUING INTO LATE
AFTERNOON. CONFIDENCE IS NOT HIGH IN RESPECT TO THESE SHOWERS
DEVELOPING SO WILL INCLUDE A PERIOD OF NON-RESTRICTIVE RAIN SHOWERS
LATER TODAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY THAT
RESTRICTIONS...WITH LOWER CLOUDS AND THUNDERSTORMS...COULD DEVELOP
THIS AFTERNOON...BUT AT THIS POINT CONFIDENCE IS TOO LOW TO MENTION
IN CURRENT FORECAST.

.OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/...
FRONT WILL REMAIN PARKED JUST TO THE NORTH OF THE AREA INTO
THURSDAY. A SERIES OF UPR LVL WAVES WILL CONTINUE THE RISK FOR
SHOWERS AND STORMS AT ANY TIME . A CDFNT IS EXPCTD TO MOVE ACRS
THE RGN LT THU AND THU NGT WITH SHRA/TS RESTRICTIONS PSBL. CIG
RESTRICTIONS WL REMAIN PSBL AFT FROPA INTO SAT IN NW FLOW.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 10, 4:17 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EDT WED APR 10 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-110830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
417 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE
WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL
AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 10, 12:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1255 PM EDT WED APR 10 2013

PAZ007-008-015-101800-
CLARION PA-MERCER PA-VENANGO PA-
1255 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT MERCER...VENANGO AND WEST
CENTRAL CLARION COUNTIES...

AT 1252 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORTLAND...
MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  FARRELL...            SHARON...             HERMITAGE...
  GREENVILLE...         FREDONIA...           MERCER...
  GROVE CITY...         MAURICE K GODDARD STATE PARK...
  STONEBORO...          POLK...               CLINTONVILLE...
  SUGARCREEK...

  HIGHWAYS IMPACTED INCLUDE...
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 114 AND 136.
  I-80 BETWEEN MILE MARKERS 0 AND 46.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4163 7958 4128 7961 4125 7965 4119 7967
      4118 7970 4117 8000 4115 8002 4117 8053
      4149 8052 4149 8013 4150 8001 4158 7987
      4163 7982 4162 7962
Special weather statement, Apr 10, 1:01 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
101 PM EDT WED APR 10 2013

OHZ039-040-101745-
CARROLL OH-TUSCARAWAS OH-
101 PM EDT WED APR 10 2013

...A THUNDERSTORM WILL AFFECT CARROLL AND NORTHERN TUSCARAWAS
COUNTIES...

AT 1256 PM EDT...A THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF
SUGARCREEK...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         STRASBURG...          DOVER...
  NEW PHILADELPHIA...   BOLIVAR...            MINERAL CITY...
  SHERRODSVILLE...      DELLROY...
  LEESVILLE LAKE PARK...                      MALVERN...
  CARROLLTON...         AUGUSTA...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 76 AND 95.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4047 8167 4064 8167 4067 8146 4066 8140
      4066 8125 4073 8123 4073 8109 4072 8092
      4065 8092 4064 8086 4056 8087 4056 8092
      4043 8094 4043 8127 4042 8127 4043 8169
Special weather statement, Apr 10, 1:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT WED APR 10 2013

OHZ039-048-058-101830-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
141 PM EDT WED APR 10 2013

...A THUNDERSTORM WILL AFFECT EAST CENTRAL COSHOCTON...EXTREME
NORTHWESTERN GUERNSEY AND SOUTHERN TUSCARAWAS COUNTIES...

AT 139 PM EDT...A THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST OF WEST
LAFAYETTE...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL.

  LOCATIONS IMPACTED INCLUDE...
  WEST LAFAYETTE...     PLAINFIELD...         NEWCOMERSTOWN...
  BAKERSVILLE...        GILMORE...            GNADENHUTTEN...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 61 AND 73.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4032 8181 4044 8143 4031 8127 4030 8128
      4030 8133 4027 8134 4018 8173
Special weather statement, Apr 10, 1:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 PM EDT WED APR 10 2013

PAZ008-009-015-016-101845-
CLARION PA-FOREST PA-JEFFERSON PA-VENANGO PA-
156 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARION...NORTHERN
JEFFERSON...SOUTHEASTERN VENANGO AND SOUTHERN FOREST COUNTIES...

AT 152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
VAN...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  VAN...                SENECA...             KENNERDELL...
  EMLENTON...           KNOX...               FRYBURG...
  CLARION...            COOK FOREST STATE PARK...
  REDCLYFFE...          BROOKVILLE...
  CLEAR CREEK STATE PARK...                   BROCKWAY...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-80 BETWEEN MILE MARKERS 36 AND 94.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4120 7876 4116 7878 4116 7968 4117 7970
      4117 7987 4143 7983 4144 7906 4141 7909
      4135 7908 4138 7896 4127 7874 4124 7874
      4123 7870 4120 7870
Special weather statement, Apr 10, 1:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT WED APR 10 2013

OHZ039-040-101845-
CARROLL OH-TUSCARAWAS OH-
159 PM EDT WED APR 10 2013

...THUNDERSTORMS WILL AFFECT NORTHERN TUSCARAWAS AND WESTERN CARROLL
COUNTIES...

AT 156 PM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
SOUTHWEST OF BOLIVAR TO 3 MILES SOUTHWEST OF DOVER...MOVING EAST AT
50 MPH.

THESE STORMS WILL PRODUCE UP TO PENNY SIZE HAIL.

  LOCATIONS IMPACTED INCLUDE...
  STRASBURG...          BOLIVAR...            DOVER...
  NEW PHILADELPHIA...   MINERAL CITY...       SHERRODSVILLE...
  MALVERN...            DELLROY...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 95.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4066 8153 4065 8149 4067 8145 4066 8140
      4066 8125 4070 8124 4070 8118 4049 8115
      4047 8157

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:55 PM EDTSpecial Weather StatementPBZMercer, Venango65 min
Apr 10, 1:39 PM EDTSevere Thunderstorm WarningPBZForest, Venango51 min
Apr 10, 1:56 PM EDTSpecial Weather StatementPBZClarion, Venango49 min
Apr 10, 2:22 PM EDTSevere Thunderstorm WarningPBZForest8 min
Apr 10, 2:56 PM EDTSpecial Weather StatementPBZMercer34 min
Apr 10, 3:12 PM EDTSpecial Weather StatementPBZMercer, Venango33 min
Apr 10, 3:22 PM EDTSpecial Weather StatementPBZAllegheny23 min
Apr 10, 3:30 PM EDTSpecial Weather StatementPBZArmstrong30 min
Apr 10, 3:45 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland60 min
Apr 10, 4:09 PM EDTSpecial Weather StatementPBZMercer51 min
Apr 10, 4:57 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington48 min
Apr 10, 5:15 PM EDTSpecial Weather StatementPBZForest45 min
Apr 10, 5:26 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Washington49 min
Apr 10, 5:34 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango56 min
Apr 10, 5:35 PM EDTSpecial Weather StatementPBZAllegheny40 min
Apr 10, 5:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland60 min
Apr 10, 6:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more63 min
Apr 10, 6:39 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson51 min
Apr 10, 6:51 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Indiana, Washington and 1 more54 min
Apr 10, 7:34 PM EDTAreal Flood AdvisoryPBZAllegheny, Beaver, Butler, Lawrence, Washington6 hr
Apr 10, 7:45 PM EDTSevere Thunderstorm WarningPBZBeaver45 min
Apr 10, 1:01 PM EDTSpecial Weather StatementPBZCarroll, Tuscarawas44 min
Apr 10, 1:41 PM EDTSpecial Weather StatementPBZTuscarawas49 min
Apr 10, 1:59 PM EDTSpecial Weather StatementPBZTuscarawas46 min
Apr 10, 2:28 PM EDTSpecial Weather StatementPBZColumbiana47 min
Apr 10, 4:30 PM EDTSpecial Weather StatementPBZCoshocton30 min
Apr 10, 5:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas40 min
Apr 10, 7:06 PM EDTSpecial Weather StatementPBZCarroll39 min
Apr 10, 7:17 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas43 min
Apr 10, 7:22 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas53 min
Apr 10, 7:40 PM EDTSpecial Weather StatementPBZCoshocton50 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.